Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2018 -> Volume 10, Issue 3
Locally Starplus-Compactness in L-Topological Spaces
Oleh : A. R. Prasannan, Fuzzy Information and Engineering
Dibuat : 2020-07-06, dengan 1 file
Keyword : L-fuzzy topological space, starplus-compactness, locally starplus-compactness, pseudo closed set
Url : http://www.tandfonline.com/doi/full/10.1080/16168658.2019.1655301
Sumber pengambilan dokumen : Web
The notion of local starplus-compactness on an L-fuzzy topological space, which is an extension of the notion of local compactness in general topology, is introduced. It turns out that local starplus-compactness is finitely productive, closed hereditary and invariant under fuzzy continuous open surjections. Moreover, local starplus-compactness is a good extension of the notion of local compactness in general topology. Examples are included to show that local starplus-compactness is neither hereditary nor expansive, nor contractive.
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- , Editor: sukadi
Download...
Download hanya untuk member.
Locally Starplus Compactness in L Topological Spaces

File : Locally Starplus Compactness in L Topological Spaces.pdf
(1101044 bytes)